# SDR UHLA2012021400057

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 16,818 hours, 9,447 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT 2R DOOR ARMING HANDLE NOT STAYING DOWN, NEEDS TO BE PUSHED DOWN A COUPLE TIMES TO STAY IN PLACE AND ARMED. PERFORMED OPS CHECK OF LUBED DOOR ARMING HANDLE IAW EMB 170 MM 52-12-52.  OPS CHECK GOOD.
